# SDR CALA2020102301213

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,540 hours, 23,385 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N405061
- Part serial: 9504
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH  WHEN FLAPS 1 WAS SELECTED WE GOT T/E DISAGREE EICAS.  DID QRC LOCKED LP DUE TO TWO FLIGHTS IN A ROW HAVE DECLARED EMERGENCY ON LANDING FOR T/E DISAGREE.  TOMC UNLOCK LOG FOR MAINT UPDATE, AS PER CREWS BRIEF, WHEN SELECT FLAPS FROM 0 TO 1 OPS NORMAL, FROM 1 TO 5 TED DISAGREE EICAS INDICATION DISAGREE.  PERFORMED FIM TASK 27-90-37-00 TE FLAP DISAGREE TASK 815-808.  NO FAULT ON ALL 3 FLAT/SLAT ELEX UNIT.  FOUND FLAP TRANSMISSION TRIPPED ON NR 4 (LEFT WHEEL WELL) AND NR 8 RIGHT WING MOST OUTBOARD.  TOMC BP -LOCKED LP, PER SMRG MP-DUE TO TWO FLIGHTS IN A ROW HAVE DECLARED EMERGENCY ON LANDING FOR T/E DISAGREE.  UNLOCK LP FOR SIGN OFF, REFERENCE L/P 5386602 AND 5386538 FOR NR 4 AND NR 8 FLAP TRANSMISSION REPLACEMENT.
